Posted by Connie (22.214.171.124) on November 02, 2000 at 23:11:28:
In Reply to: Are these rebound? posted by Mitch on November 02, 2000 at 20:51:41:
I think you are just in a cycle, the same thing happens to my husband, sometimes they seem to come every four hours, he cannot handle the pain so he uses the imitrex injections. Different docs say different things, my doc says the more imitrex you take the more rebounds you get. We tried not using the needles but the pain was so severe and it lasted longer than 3 hours of intense pain, vomiting, emergency room visits, etc. before tapering off to moderate pain for the next 3 hours. Why should anyone subject themselves to that kind of pain when you can just give yourself a needle and be over with it in 10 minutes. I am not a doctor so I would not tell anyone to take more than the prescribed amount of 2 within 24 hours.
I get a little nervous when my husband takes more than 2 in 24 hours, but there really is nothing else that works for him.
Post a Followup